# SDR DL72W954403

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2814W
- Make and model: Boeing 727247
- Aircraft serial: 20870
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fs 344-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, AN TIME LIMITED REPAIR WAS FOUND LOCATED APPROXIMATELY 6 INCHES ABOVE AND AFT OF THE RAIN GUTTER AT THE L-1 DOOR, AT APPROXIMATELY FS 344 TO 360.  THE EXISTING REPAIR WAS REMOVED AND ADDITIONAL DAMAGE CUT OUT.  TOTAL DAMAGE REMOVAL RESULTED IN A 6 INCH BY 5.5 CUT OUT.  THIS ER/A INSTALLED A NEW DOUBLER.
